# SDR YENA2025012200098

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 79,363 hours, 28,615 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Indication Sys
- Part number: C13042BA08
- Part serial: C13042011246
- Condition: Failed
- Part time: 72,960 hours, 26,226 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#62, PBI-LGA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO PBI) ' AT FL 280 MAP NOT AVAILABLE AUTO THR OFF, NO FLIGHT DIRECT A/P OFF. RAN CK LIST ADV MX . RETURNED TO PBI; ACCOMPLISHED TSM 22-11-00-810 REMOVED AND REPLACED FMGC 1 SYS OPS CHECK NORM AMM 22-83-34.'
